American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20H05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Ian Kiming. Lifts of projective congruence groups, II. Proc. Amer. Math. Soc. 142 (2014) 3761-3770.
Abstract, references, and article information   
View Article: PDF

[2] Marc Ensenbach. Explicit computations in Hecke algebras of GL$_2$ over Dedekind domains. Proc. Amer. Math. Soc. 141 (2013) 3709-3722.
Abstract, references, and article information   
View Article: PDF

[3] A. F. Beardon. Length inequalities for Riemann surfaces. Proc. Amer. Math. Soc. 141 (2013) 2699-2702.
Abstract, references, and article information   
View Article: PDF

[4] Omer Yayenie. Subgroups of some Fuchsian groups defined by two linear congruences. Conform. Geom. Dyn. 11 (2007) 271-287. MR 2365641.
Abstract, references, and article information   
View Article: PDF

[5] Alexander Teplyaev. Spectral zeta functions of fractals and the complex dynamics of polynomials. Trans. Amer. Math. Soc. 359 (2007) 4339-4358. MR 2309188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Svetlana Katok and Ilie Ugarcovici. Symbolic dynamics for the modular surface and beyond. Bull. Amer. Math. Soc. 44 (2007) 87-132. MR 2265011.
Abstract, references, and article information   
View Article: PDF

[7] Antonio Lascurain Orive. Some presentations for $\overline{\Gamma}_0(N)$. Conform. Geom. Dyn. 6 (2002) 33-60. MR 1948848.
Abstract, references, and article information   
View Article: PDF

[8] Kevin P. Knudson. Correction to ``Relative Completions of Linear Groups over ${\mathbb Z}[t]$ and ${\mathbb Z}[t,t^{-1}]$''. Trans. Amer. Math. Soc. 353 (2001) 3833-3834. MR 1837261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Abdellah Sebbar. Classification of torsion-free genus zero congruence groups. Proc. Amer. Math. Soc. 129 (2001) 2517-2527. MR 1838372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Douglas L. Costa and Gordon E. Keller. On the Normal Subgroups of $G_2(A)$. Trans. Amer. Math. Soc. 351 (1999) 5051-5088. MR 1487611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kevin P. Knudson. Relative completions of linear groups over $\mathbb{Z}[t]$ and $\mathbb{Z}[t,t^{-1}]$. Trans. Amer. Math. Soc. 352 (2000) 2205-2216. MR 1641103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dave Witte. Products of similar matrices. Proc. Amer. Math. Soc. 126 (1998) 1005-1015. MR 1451837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tim Hsu. Identifying congruence subgroups of the modular group. Proc. Amer. Math. Soc. 124 (1996) 1351-1359. MR 1343700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] B. Sury and T. N. Venkataramana. Generators for all principal congruence subgroups of ${\rm SL}(n,{\bf Z})$ with $n\geq 3$ . Proc. Amer. Math. Soc. 122 (1994) 355-358. MR 1239806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dave Witte. Arithmetic groups of higher ${\bf Q}$-rank cannot act on $1$-manifolds . Proc. Amer. Math. Soc. 122 (1994) 333-340. MR 1198459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Douglas Costa and Gordon Keller. Normal subgroups of ${\text{SL}}\left( {2,A} \right)$. Bull. Amer. Math. Soc. 24 (1991) 131-135. MR 1056153.
Abstract, references, and article information   
View Article: PDF

[17] De Lin Tan. On two-generator discrete groups of M\"obius transformations . Proc. Amer. Math. Soc. 106 (1989) 763-770. MR 969527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Morris Newman. Unimodular commutators . Proc. Amer. Math. Soc. 101 (1987) 605-609. MR 911017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Benjamin Fine and Morris Newman. The normal subgroup structure of the Picard group . Trans. Amer. Math. Soc. 302 (1987) 769-786. MR 891646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Troels Jørgensen. Traces in $2$-generator subgroups of ${\rm SL}(2,\,{\bf C})$ . Proc. Amer. Math. Soc. 84 (1982) 339-343. MR 640226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. W. Mason and N. K. Dickson. On maximal nonparabolic normal subgroups of the modular group . Proc. Amer. Math. Soc. 77 (1979) 167-173. MR 542079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] David Wright. The amalgamated free product structure of ${\text{GL}}_2 \left( {K\left[ {X_1 , \cdots ,X_n } \right]} \right)$. Bull. Amer. Math. Soc. 82 (1976) 724-726. MR 0407167.
Abstract, references, and article information   
View Article: PDF

[23] Vinay V. Deodhar. On central extensions of rational points of algebraic groups. Bull. Amer. Math. Soc. 81 (1975) Part 1:573-575. MR 0372057.
Abstract, references, and article information   
View Article: PDF

[24] Morris Newman. Congruence subgroups of the modular group . Math. Comp. 29 (1975) 207-213. MR 0371820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Philip C. Kutzko. The characters of the binary modular congruence group. Bull. Amer. Math. Soc. 79 (1973) 702-704. MR 0320170.
Abstract, references, and article information   
View Article: PDF

[26] Robert E. Solazzi. Isomorphism theory of congruence groups. Bull. Amer. Math. Soc. 77 (1971) 164-168. MR 0294515.
Abstract, references, and article information   
View Article: PDF

[27] Edward B. Van Vleck. On the combination of non-loxodromic substitutions . Trans. Amer. Math. Soc. 20 (1919) 299-312. MR 1501128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1